Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Is there any side effects of adipex ?

I started taking adipex about 3 weeks ago and now my chest is starting to hurt and worsens when I take a deep breath . I am 37 y/o female and consider myself to be healthy. I am 5 3 and weigh 129 lbs.
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The active ingrediet of this drug is Phentermine. It is known to cause many side effects, the most dangerous of all being pulmonary artery hypertension and high chance of pulmonary embolism which can cause chest pain, shortness of breath and sudden death. You must understand many women have died because of pulmonary embolism of taking this drug. You should go to the ER immediately if you have these symptoms as it can be dangerous for your health if you delay.
Answered: Wed, 27 Jul 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
it is not clear why you started on adipex
the complain now you are having is the out come of the adipex side effects stop the medicine
take regular exercises and healthy balanced diet to keep your weight under control
fasting will aggravate your condition
take regular meals
inon spicy foods will help you you are having gastritis ,oesopahagitis and need medical management
consult physician
take mucaine gel 4 to 5 times before and after meals
peptard d 1 cap daily
get examined and follow advice
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor